# SDR DALA2023073106156

- Difficulty date: July 25, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N931DM
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2884020) AFT CARGO COMPARTMENT LBL 3 FLOOR RAIL CRACKED AT STA 727K. REMOVED AND REPLACED AFT CARGO FLOOR RAIL WITH NEW REPLACEMENT PART AT LBL3 727I + 6 - 727L + 10 IAW B737 SRM 51-40-02-0G, SRM 53-00-53-2R AND DWG# 146A7500.
